# SDR 29GA2014052300001

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340411
- Aircraft time: 31,118 hours, 34,432 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Part serial: 62610197
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE MOVED UP, ALL THREE GREEN ANNUNCIATOR HYD PUMP TURNS ON,  BUT GEAR UNSAFE LIGHT DOES NOT ILLUMINATE.  WHEN TEST BUTTON PRESSED ALL LIGHTS CHECK OK.  HYDRAULIC PUMP TURNS OFF, AFTER SEVERAL SECONDS WHEN GEAR HANDLE PUT DOWN GEAR UNSAFE LIGHT ILLUMINATES HUDRAULIC PUMP TURNS ON AND GEAR EXTENDS NORMALLY. , UNSAFE LIGHT EXTINGUISHES WHEN ALL THREE GREEN ANNUNCIATOR ILLUMINATES, ALSO DISCOVERED HYD FLUID IN NOSE WHEEL WELL ON POST FLIGHT.  REPLACED LANDING GEAR CONTROL HANDLE PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION SYSTEM OPS CHECKED GOOD.
